# SDR DALA2022032201873

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 83,890 hours, 16,024 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101, CORRECTIVE ACTION: PERFORMED OPS OF L1 101 DOOR IAW AMM 767 52-73-00 SLIDE INDICATOR LT NO FAULT NOTED. (2165224)
